Browse Title Index


 
Issue Title
 
Vol. 36, No 3 (2021) GEOMETRIC INEQUALITIES FOR DOUBLY WARPED PRODUCTS POINTWISE BI-SLANT SUBMANIFOLDS IN CONFORMAL SASAKIAN SPACE FORM Abstract   PDF
Mohd Aslam, Mohd Iqbal, Sarvesh Kr. Yadav
 
Vol. 33, No 2 (2018) GERAGHTY EXTENSION TO k-DIMENSION Abstract   PDF
Mohammed Alshumrani, Hassen Aydi, Suprokash Hazra, Cenap Ozel
 
Vol. 32, No 4 (2017) GLOBAL EXISTENCE AND ASYMPTOTIC BEHAVIOR OF SOLUTIONS TO THE VISCOELASTIC WAVE EQUATION WITH A CONSTANT DELAY TERM Abstract   PDF
Melouka Remil, Ali Hakem
 
Vol 30, No 3 (2015) Growth Analysis of Entire Functions Concerning Generalized Relative Type and Generalized Relative Weak Type Abstract   PDF
Dr Sanjib Kumar Datta, Tanmay Biswas, Chinmay Ghosh
 
Vol 31, No 3 (2016) GROWTH OF MEROMORPHIC FUNCTIONS DEPENDING ON (p,q)-TH RELATIVE ORDER Abstract   PDF
Lokenath Debnath, Sanjib Kumar Datta, Tanmay Biswas, Ananya Kar
 
Vol. 35, No 4 (2020) GRUNDY DOMINATION SEQUENCES IN GENERALIZED CORONA PRODUCTS OF GRAPHS Abstract   PDF
Seyedeh Maryam Moosavi Majd, Hamid Reza Maimani
 
Vol. 36, No 1 (2021) HERIMITIAN SOLUTIONS TO THE EQUATION AXA* + BYB* = C, FOR HILBERT SPACE OPERATORS Abstract   PDF
Amina Boussaid, Farida Lombarkia
 
Vol. 34, No 1 (2019) HERMITE-HADAMARD TYPE INEQUALITIES FOR P-CONVEX FUNCTIONS VIA KATUGAMPOLA FRACTIONAL INTEGRALS Abstract   PDF
Tekin Toplu, Erhan Set, İmdat İşcan, Selahattin Maden
 
Vol 31, No 5 (2016) h-EXPONENTIAL CHANGE OF FINSLER METRIC Abstract   PDF
Manish Kumar Gupta, Anil K. Gupta
 
Vol. 34, No 2 (2019) HILBERT MATRIX AND DIFFERENCE OPERATOR OF ORDER m Abstract   PDF
Murat Kirisci, Harun Polat
 
Vol. 36, No 2 (2021) HOMOTHETIC MOTIONS VIA GENERALIZED BICOMPLEX NUMBERS Abstract   PDF
Ferdağ Kahraman Aksoyak, Siddika Ozkaldi Karakus
 
Vol. 36, No 4 (2021) HORIZONTAL LIFT METRIC ON THE TANGENT BUNDLE OF A WEYL MANIFOLD Abstract   PDF
Murat Altunbas
 
Vol. 32, No 5 (2017) HYERS-ULAM STABILITY FOR A SPECIAL CLASS OF FUNCTIONAL EQUATIONS Abstract   PDF
Ahmed Charifi, Radosław Łukasik, Muaad Almahalebi
 
Vol. 35, No 2 (2020) HYPERBOLIC TYPE SOLUTIONS FOR THE COUPLE BOITI-LEON-PEMPINELLI SYSTEM Abstract   PDF
Asif Yokus, Hülya Durur, Hijaz Ahmad
 
Vol. 34, No 4 (2019) HYPERHROUPS AND Hv-GROUPS ASSOCIATED TO ELEMENTS WITH FOUR OXIDATION STATES Abstract   PDF
Rawia Al-Jinani, Madeleine Al-Tahan, Bijan Davvaz
 
Vol. 36, No 4 (2021) HYPERSPHERICAL AND HYPERCYLINDRICAL GENERALIZED HELICES IN THE SENSE OF HAYDEN IN $\mathbb{E}^{2n+1}$ Abstract   PDF
Hasan Altınbaş, Bülent Altunkaya, Levent Kula
 
Vol. 32, No 5 (2017) HYPERSURFACES OF A FINSLER SPACE WITH PROJECTIVE GENERALIZED KROPINA CONFORMAL CHANGE METRIC Abstract   PDF
S. Akansha, Prachi N. Pandey
 
Vol. 36, No 3 (2021) IDEAL CONVERGENCE OF DOUBLE SEQUENCES OF CLOSED SETS Abstract   PDF
Ozer Talo, Yurdal Sever
 
Vol. 35, No 2 (2020) I-LOCALIZED SEQUENCES IN METRIC SPACES Abstract   PDF
Anar Adiloğlu Nabiev, Ekrem Savaş, Mehmet Gürdal
 
Vol. 34, No 4 (2019) INDEPENDENCE AND PI POLYNOMIALS FOR FEW STRINGS Abstract   PDF
Amir Loghman, Mahtab Khanlar Motlagh
 
Vol. 35, No 2 (2020) INEQUALITIES FOR GRADIENT EINSTEIN AND RICCI SOLITONS Abstract   PDF
Adara-Monica Blaga, Mircea Crasmareanu
 
Vol 30, No 2 (2015) Inextensible Flows of Curves in the Equiform Geometry of 4-Dimensional Galilean space Abstract   PDF
Hülya GÜn Bozok, Handan Öztekin
 
Vol 29, No 4 (2014) INTEGRAL INEQUALITIES FOR HARMONICALLY s-GODUNOVA-LEVIN FUNCTIONS Abstract   PDF
Muhammad Uzair Awan
 
Vol. 37, No 1 (2022) INTERSECTIONS OF SURFACES OF REVOLUTION Abstract   PDF
Vesna I. Veličković
 
Vol 29, No 4 (2014) Invexity and a Class of Constrained Optimization Problems in Hilbert Spaces Abstract   PDF
Sandip Chatterjee
 
201 - 225 of 545 Items << < 4 5 6 7 8 9 10 11 12 13 > >>